MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER
Model Number 60-1060
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Terumo medical received the following information.The guidewire would not pass through the inner dilator.The event occurred pre-operatively.
 
Additional Manufacturer Narrative
E3: occupation: supply chain the actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.The sample was not returned for investigation; however, there is a known issue with this lot number of glidesheath slender devices concerning the incorrect size guidewire provided in the packaging.This issue has been confirmed in investigations with returned samples from the same lot.Therefore, the complaint will be confirmed for a packaging issue based on the investigations of similar samples.The root cause is the incorrect guidewire was included in the components during the packaging process.A corrective action has been implemented for this issue.The device history record review determined the process was performed and completed in accordance with terumo medical corporation specifications and procedures.Res 99285 has been provided as the z# has not been assigned at this time.

Brand Name
GLIDESHEATH SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key25710825
Report Number1118880-2026-00406
Device Sequence Number14737821
Product Code DYB
UDI-Device Identifier00389701011974
UDI-Public(01)00389701011974(17)280501(10)0001441871
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K173831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-1060
Device Catalogue Number60-1060
Device Lot Number0001441871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 99285
Patient Sequence Number1
Patient SexUnknown